# SDR MALA100031

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 9,317 hours, 8,279 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74108
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 AND NR 6 EXTERIOR EMERGENCY LIGHTS INOP.  R & R NR 3 EMERGENCY LIGHT BATTERY IAW MM 33-51-04. OPS CHECK GOOD.
